# SDR DALA2017030801911

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 79,417 hours, 35,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING. T/S PER FIM 33-51-00-815-802 AND WDM 33-51-12.  REPLACED M731 OPS AND TEST OK PER AMM 33-51.
